# SDR AALA202401162917

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A320*
- Aircraft serial: 7756
- Aircraft time: 19,341 hours, 7,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT (L4) DOOR IS DIFFICULT TO ARM. CLEANED DEBRIS AND LUBED L4 GIRT FITTINGS.
